# SDR SCNA97080

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Actuated
- Location: Fwd Lavatory
- Stage of operation: IN
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMELLED THE ODOR OF CIGARETTES IN THE VACINITY OF THE LEFT FORWARD LAV.   OBSERVED SMOKE AND SMELL WHEN PASSENGER EXITED THE LAV.   SMOKE DETECTOR DID NOT ACTIVATE WHEN THE EVENT OCCURRED.  FUNCTIONALLY CHECKED THE FORWARD LAV SMOKE DETECTOR IN ACCORDANCE WITH MM 26-10-8 AND NO DISCREPANCIES NOTED.
